# SDR ASAA2019111291284

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,185 hours, 14,932 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Hf 1 Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 FAIL MESSAGE. GROUNDED - YES. OPENED, THEN RESET C/B P18-2 E11. HF #1 OPS NML REF B737-800 AMM 23-11-00. ETOPS GND VERIFICATION TEST SUCCESSFUL. FLT CREW PERF GOOD HF 1 RADIO / SELCAL CHECK W/ SFO RADIO.
